To the top

Page Manager: Webmaster
Last update: 9/11/2012 3:13 PM

Tell a friend about this page
Print version

One parameter regularizat… - University of Gothenburg, Sweden Till startsida
To content Read more about how we use cookies on

One parameter regularizations of products of residue currents

Chapter in book
Authors Mats Andersson
Håkan Samuelsson Kalm
Elizabeth Wulcan
Alain Yger
Published in Trends in Mathematics
Pages 81-90
ISBN 978-3-319-52471-9
ISSN 2297-0215
Publisher Springer
Publication year 2017
Published at Department of Mathematical Sciences
Pages 81-90
Language en
Subject categories Mathematical Analysis


© 2017 Springer International Publishing. We show that Coleff–Herrera type products of residue currents can be defined by analytic continuation of natural functions depending on one complex variable.

Page Manager: Webmaster|Last update: 9/11/2012

The University of Gothenburg uses cookies to provide you with the best possible user experience. By continuing on this website, you approve of our use of cookies.  What are cookies?

Denna text är utskriven från följande webbsida:
Utskriftsdatum: 2020-05-26